# SDR AMTA200600506

- Difficulty date: August 10, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2050AC07
- Part serial: 100020099
- Condition: Unserviceable
- Location: Left
- Part time: 14,265 hours, 5,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IRS FAULT LIGHT ON FLT (LT).  REMOVED AND REPLACED NEW ADIRU IAW MM, PERFORMED INSTALLATION TEST IAW MM, OK FOR SERVICE. (K)
